RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 233, Number 4  


MATHEMATICS
The inverse problem of quantum scattering theory for the general selfadjoint boundary condition at the origin
Zh. U. Aubakirov
513
On some classes of exact solutions of the gravitational field equations
A. V. Bitsadze
517
On the maximum principle for discrete models of the Boltzmann equation and on the connection between the direct and inverse collision integrals of this equation
A. V. Bobylev, V. V. Vedenyapin
519
Quadratic conditions for a weak minimum for singular regimes in optimal control problems
A. V. Dmitruk
523
On an asymptotically optimal algorithm for constructing irredundant tests
E. V. Dyukova
527
On a nonlinear differential equation of second order
V. M. Evtukhov
531
On lacunae for operators splitting into Euler–Poisson–Darboux factors
L. A. Ivanov
535
Classification of complete and simply connected pseudo-Riemannian spaces $V^n$, $n\ge3$, containing at least one pole
N. R. Kamyshanskii
539
Solution of Dedekind's problem on the number of monotonic Boolean functions
A. D. Korshunov
543
On a necessary and sufficient condition for regularity of boundary points for quasi-linear elliptic equations of second order
A. A. Novruzov
547
On the theory of positional control in hyperbolic systems
Yu. S. Osipov, S. P. Okhezin
551
Potentials and analogs of Poisson's formula for a second order equation with $n$ singular hyperplanes
N. Radjabov
555
The complex wave front in the problem of analyticity of solutions of linear partial differential equations
E. V. Radkevich
559
On conformal mapping of a half-plane onto circular quadrangles
A. R. Tsitskishvili
563

MECHANICS
Use of a computer in optimum machine design problems
I. I. Artobolevsky, V. I. Sergeev, I. M. Sobol', R. B. Statnikov
567

GEOPHYSICS
Space- and time asymptotic solutions to the problem of cumulus development
A. S. Kabanov
571

MATHEMATICAL PHYSICS
Hamiltonian relativistic quantum description of systems of directly interacting particles
S. N. Sokolov
575
Substantiation of the form of basis distribution near the phase transition point in the Ising model
I. R. Yukhnovskii, Yu. K. Rudavskii
579
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019